I could be one of a couple of factors...
You may just be having random anxiety that conincidentally coincded with your last stage of weaning...
...or it may be that the medication was supressing your anxiety more than you realized, and now you are feeling it since your body is rid of the meds...
For this reason, Hibee and I suggested the use of therapy and coping skills. When you discontinue one form of treatment, you really should have another to replace it.
So please ask your doctor about
a therapy referral when you next see him/her. (as well as discussing the alternative meds I provided for you.)
Here also is the link to our Resources. You'll find great self-help material there that you can get started on anytime.
Best wishes and post with us anytime for anxiety support.:)
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT